# SDR GAIA01078OP

- Difficulty date: February 28, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661433
- Condition: Binds
- Location: Lt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 281 - JAX - DURING APPROACH, THE INBOARD TRAILING EDGE FLAP INDICATOR WILL NOT MOVE PAST FOUR DEGREES IN FLIGHT. PERFORMED ABNORMAL PROCEDURE.  DECLARED AN EMERGENCY WITH APPROACH CONTROL.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED NR 4 FLAP TRANSMISSION IAW BOEING MM 27-51-41.  ALSO, REMOVED AND REPLACED THE INBOARD FLAP POSITION INDICATOR.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
